Bulletin of the American Mathematical Society

Uniform algebras on curves

H. Alexander

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 6 (1969), 1269-1272.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530909

Mathematical Reviews number (MathSciNet)
MR0259606

Zentralblatt MATH identifier
0184.17202

Citation

Alexander, H. Uniform algebras on curves. Bull. Amer. Math. Soc. 75 (1969), no. 6, 1269--1272. https://projecteuclid.org/euclid.bams/1183530909


Export citation

References

  • 1. H. Alexander, Polynomial approximation and analytic structure (to appear)
  • 2. J. E. Björk, On analytic structures in the maximal ideal space of a function algebra (to appear).
  • 3. W. Rudin, Subalgebras of spaces of continuous functions, Proc. Amer. Math. Soc. 7 (1956), 825-830.
  • 4. H. S. Shapiro and A. L. Shields, A sufficient condition for polynomial approximation on an arc in C2, preprint.
  • 5. G. Stolzenberg, Uniform approximation on smooth curves, Acta. Math. US (1966), 185-198.